MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 17 INCH EXT W/.2 FLTR & VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 17 INCH EXT W/.2 FLTR & VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20028E
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd 17 inch ext w/.2 fltr & vlv port, the device experienced air bubbles in the line.The following information was provided by the initial reporter.The customer stated: it was reported by the customer that the filter is not filtering.We are still having issues with the 0.2-micron filters not filtering.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one sample was returned for investigation by the customer.The set was examined for defects and abnormalities.No defects or abnormalities were observed.An infusion was started using an alaris pump (dchu-0010 and module dchu-0013) at 10 ml/hr for 1 hr.The infusion run completed and the set was inspected for air.No air was observed in the sample.The customer complaint that the filter is not filtering could not be replicated.A device history record review for model 20028e lot number 21049605 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26apr2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause could not be determined because the issue could not be replicated.

Brand Name
BD 17 INCH EXT W/.2 FLTR & VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12800997
Report Number9616066-2021-52413
Device Sequence Number20204775
Product Code FPA
UDI-Device Identifier07613203012393
UDI-Public07613203012393
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/26/2024
Device Catalogue Number20028E
Device Lot Number21049605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown